MAUDE Adverse Event Report: COOK INC HARRISON FETAL BLADDER STENT SET; MPR STENT, BLADDER, FETAL

COOK INC HARRISON FETAL BLADDER STENT SET; MPR STENT, BLADDER, FETAL
Catalog Number J-HFBS-503540
Medical Device Problem Codes Off-Label Use (1494); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E3: occupation = professor.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during villus chorionic sampling, three harrison fetal bladder stents got stuck in the needle/trocar.No section of the device remained inside the patient¿s body.The patient did not require additional procedures due to this occurrence.According to the initial reporter, the patient did not experience adverse effects due to this occurrence.Additional information has been requested regarding the event.At the time of this report, no further information has been provided.
 
Additional Manufacturer Narrative
Event description: as reported, during villus chorionic sampling, three harrison fetal bladder stents got stuck in the needle/trocar.No section of the device remained inside the patient¿s body.The patient did not require additional procedures due to this occurrence.According to the initial reporter, the patient did not experience adverse effects due to this occurrence.Additional information has been requested regarding the event.Despite an abundance of attempts to obtain additional information, no response was received.Investigation - evaluation.Reviews of complaint history, device history record (dhr), instructions for use (ifu) and quality control procedures were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.There is no evidence to suggest this device was manufactured out of specification.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to assure device functionality prior to distribution.A review of the device history record found no non-conformances related to the reported failure mode.A review of complaint history records shows one other related complaint associated with the complaint device lot.The information provided upon review of complaint file, device history record, complaint history, and quality control documents does not provide evidence to support that the device was manufactured out of specification or to suggest items in the lot or similar devices in the field or in house were nonconforming.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: ¿assembly instructions 1.Just prior to the placement procedure, load the positioner onto the wire guide.2.Load the stent onto the wire guide by introducing the wire guide into the multi-length coil of the stent until 3mm- 4mm of the wire guide extends beyond the distal coil of the stent.Place non-flared end of the positioner against the end of the multi-length (proximal) stent coil¿¿ ¿implanting harrison fetal bladder stent.4.Trocar tip should be advanced 5mm -10cm into the fetal bladder.5.While stabilizing the needle, advance the stent assembly into the needle.6.After the positioner has entered the hub of the needle and is within the needle cannula, stabilize the positioner and remove the wire guide.¿ the cause of the incident was unable to be determined.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified, and we will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
HARRISON FETAL BLADDER STENT SET
Common Device Name
MPR STENT, BLADDER, FETAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key17849351
Report Number1820334-2023-01315
Device Sequence Number14553276
Product Code MPR
UDI-Device Identifier00827002167667
UDI-Public(01)00827002167667(17)260103(10)15143850
Combination Product (Y/N)N
PMA/510(K) Number
H960001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Catalogue NumberJ-HFBS-503540
Device Lot Number15143850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date10/01/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale